Open Access
Translator Disclaimer
October, 1990 Association of Stable Random Variables
Mei-Ling Ting Lee, Svetlozar T. Rachev, Gennady Samorodnitsky
Ann. Probab. 18(4): 1759-1764 (October, 1990). DOI: 10.1214/aop/1176990646

Abstract

We present necessary and sufficient conditions for association and negative association of jointly $\alpha$-stable random variables, $0 < \alpha < 2$.

Citation

Download Citation

Mei-Ling Ting Lee. Svetlozar T. Rachev. Gennady Samorodnitsky. "Association of Stable Random Variables." Ann. Probab. 18 (4) 1759 - 1764, October, 1990. https://doi.org/10.1214/aop/1176990646

Information

Published: October, 1990
First available in Project Euclid: 19 April 2007

zbMATH: 0716.60017
MathSciNet: MR1071823
Digital Object Identifier: 10.1214/aop/1176990646

Subjects:
Primary: 60E07
Secondary: 62H20

Keywords: $\alpha$-stable , association , negative association , Positive dependence

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.18 • No. 4 • October, 1990
Back to Top